Periods of homeomorphisms on some compact spaces

Juan Luis García Guirao, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

© 2016 University of Houston. The objective of the present paper is to provide information on the set of periodic points of a homeomorphism defined in the following compact spaces: 𝕊n (the n-dimensional sphere), 𝕊n x 𝕊m (the product space of the n-dimensional with the m-dimensional spheres), ℂPn (the n- dimensional complex projective space) and ℍPn (the n-dimensional quaternion projective space). We use as main tool the action of the homeomorphism on the homology groups of these compact spaces.
Original languageEnglish
Pages (from-to)1047-1058
JournalHouston Journal of Mathematics
Volume42
Issue number3
Publication statusPublished - 1 Jan 2016

Keywords

  • Complex projective space
  • Homeomorphism
  • Lefschetz fixed point theory
  • Periodic points
  • Periods
  • Product of two spheres
  • Quaternion projective space
  • Sphere

Fingerprint Dive into the research topics of 'Periods of homeomorphisms on some compact spaces'. Together they form a unique fingerprint.

Cite this